# SDR CALA2024050701356

- Difficulty date: May 1, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T505065
- Condition: Corroded
- Location: Bs 1329-1351
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FLOOR SUPPORT @ F.S. 1329-1351 RBL38 IS CORRODED.  FLOOR SUPPORT AT FS 1329-1351 RBL38 HAD 100% MATERIAL LOSS R EMOVED AND REPLACED FLOOR SUPPORT PN 146T5050-65 IAW B757 SRM 53 -00-04-1A-1 DETAIL II AND AMES DOCUMENT 47609FAB17.
